# SDR EIAA2010067

- Difficulty date: October 18, 2010
- Submitted: October 20, 2010
- Operation: Air carrier
- Aircraft: N487EV
- Make and model: Boeing 747230B
- Aircraft serial: 23286
- Aircraft time: 97,301 hours, 18,592 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT SIDE OF FUSELAGE REPAIR DOUBLER IS GOUGED BOTTOM FWD CORNER OF FWD CARGO PIT DOOR CUTOUT.  REMOVED AND REPLACED DOUBLER PER SRM 51-30-02 PG 8-9
